# SDR SWAA2014061128954

- Difficulty date: May 28, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 38,491 hours, 25,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 9910088107
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE NOSE WW CLOSE OUT FRAME SUPPORT BEAM CRACKED AT STATION 40 UPPER FASTENER IN WEB.  REPAIRED BEAM IAW EA.
